# SDR UPS02837770

- Difficulty date: February 26, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S25972423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER FUSELAGE SKIN BULGING AT L36, STA 380 TO 400.  REMOVED SPLICE FITTING AT L36, STA 380 TO 400.  REMOVED CORROSION ON L36 PER SRM 51-1-8.  NO CORROSION FOUND ON SKIN.  NDT REVEALED CRACK ON L36 FROM STA 390-394.  FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION PER SRM 53-4-1 FIG 28.  INSTALLED NEW SPLICE FITTING.
